# SDR ASAA2024011547331

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 54,233 hours, 15,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78233001 FOUND M1673 EMERGENCY POWER SUPPLY NOT PASSING OPS CHECK. GROUNDED - YES. REMOVED AND REPLACED M1673 EMERGENCY POWER SUPPLY REF WDM 35-51-4 AND AMM 33-51-06. OPS CHECK NORMAL.
